Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from diarrhea, weight gain, hemorrhoids. Taking mebaspa, ibset. Treatment?

Sir i have diarrhea for more than 2 years, was taking- cap.doxy-1(100) 1 OD, tab. mebaspa 135 mg 1 BD. i had taken it for 1 and half months and no relief, but i gained 5 kg whight . now mebaspa is stoped and started tab. ibset 5 mcg 1 OD, tab folvite 5 mg 1 OD and tab secnil fort 2 stat , and i also have small Hemorrhoids the diarrhea due to Hemorrhoids or due to any infection. please consider my query .
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM

Recurrent loose motion or diarrhoea is not simple diarrhoea as you have taken medicines which point out that you are suffering from Irritable Bowel Syndrome. Some times diarrhoea is predominant feature of this. They can have pain in abdomen. Hemorrhoids is because of veins around that area and not a cause of diarrhoea, Any one can have Infective diarrhoea but is usually for short period.
Chronic diarrhoea can lead to malabsorption or deficiency of some essentiale nutrients so you should take care of that and your water intake.
your treatment seems to be OK.
Please follow advise of Physician/Gastroenterologist and you will improve in some time.
Best of luck
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor